MAUDE Adverse Event Report: ETHICON INC. DERMABOND MINI HV 0.36ML VIAL - 12EA; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND MINI HV 0.36ML VIAL - 12EA; ADHESIVE, TOPICAL SKIN
Catalog Number DHVM12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a robotic surgery on (b)(6) 2025 and a topical skin adhesive was used over the incisions/sutures.On (b)(6) 2025, the patient complained of worsening erythema surrounding the incisions.Infection was ruled out.The patient developed worsening itching consistent with an allergic reaction.Concerned that the topical skin adhesive was the cause.There was improvement with a medrol dose pack.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with possible multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were two dermabond advanced (product codes dnx12 and dnx6) and dermabond mini (product code dhvm12) used on this patient? lot number of dermabond advanced product code dnx12? lot number of dermabond advanced product code dnx6? lot number of dermabond mini product code dhvm12? is a photo available of the patient¿s reaction? please provide a description of the event, symptoms, and manifestation of the reaction.Name of surgery? what date /day post op was the reaction noted? other then a medrol dose pack, were any other prescription medications prescribed? was any surgical intervention performed? were any cultures taken? results? please describe how the adhesive was applied.How was the wound cleaned and dried prior to dermabond application? what prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing was used? is the patient hypersensitive or do they have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was a patient screening done prior the procedure, e.G.Check patient is not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth, bmi? patient pre-existing medical conditions (ie.Allergies, history of reactions)? has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was dermabond or another skin adhesive used on the patient in a previous surgery or wound closure? what is the current status of the patient? what is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis? were any ethicon sutures used for this patient? if yes, please specify which ethicon sutures.If yes, does the surgeon believe the sutures caused or contributed to the reaction?.

Brand Name
DERMABOND MINI HV 0.36ML VIAL - 12EA
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23347825
Report Number2210968-2025-12078
Device Sequence Number7808229
Product Code MPN
UDI-Device Identifier10705031203525
UDI-Public10705031203525
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDHVM12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown